MathSciNet Relay Station
MathSciNet bibliographic data
MR2370360 (2008k:35231) 35K55 (35B40 35K20 35K65)
Chan, C. Y.; Boonklurb, R. A blow-up criterion for a degenerate parabolic problem due to a concentrated nonlinear source. Quart. Appl. Math. 65 (2007), no. 4, 781–787.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement